# SDR 95FDEA01628

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MECHANICAL DAMAGE IN FWD UPPER HOLE IN ANGLE AT RBL 70.5, WL 210, BS 760.  REPAIRED DAMAGED HOLE PER FEDEX EO 7-5710-25977.
